MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, after removing a subdural hematoma (bilateral) from a man in his 50s who had sustained a head injury in a fall, a pso-pbt was inserted using a tunneling technique.5 days of ict/icp monitoring was performed, and on (b)(6) 2025, a doctor, the primary surgeon, attempted to remove it.During the removal procedure, a portion of the catheter got caught in the surgical field, and the catheter itself could not be removed.
 
Additional Manufacturer Narrative
Pending more informations to start further investigations.
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 04/17/2025 (increment 25046) was not accepted.A pso-pbt catheter, no.(b)(6), returned relatively clean.No clamping marks on the tube as the catheter is apparently tunnelled.No capsule, pa tube greatly elongated (approx.100 mm), glue cone still present but deformed due to elongation.Catheter zero achieved on (b)(6) 2024 (implantation announced on (b)(6) 2025), 5.2 days of measurements up to (b)(6) 2024, (explantation on (b)(6) 2025), average very low and close to 0 mmh monitor error e001.The catheter having been in use for several days, it is obvious that excessive and abnormal traction occurred at the time of explantation.No other observations.
 
Event or Problem Description

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21383531
Report Number3001587388-2025-25046
Device Sequence Number21019301
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)230526(17)280401
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale